# SDR 97ZZZX2028

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N501CF
- Make and model: Cessna 501
- Aircraft serial: 5010128
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Hose
- Condition: Failed
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DURING CRUISE AT FL 370,  PRESSURIZATION SET FOR FL 380 WITH CABIN AT APPROX 7,000 FEET.  CREW HEARD A DULL NOISE, CABIN OXY MASK DEPLOYED, MASTER WARN RED LIGHTS AND CABIN ALTITUDE INCREASING.  ACFT DIVERTED FOR REPAIR.  FOUND FAILED BLEED SYS HOSE AND A NON-RETURN VALVE OUT OF LIMITS AT .75 INCH OPEN.
